Alert archive / Texas / Flash Flood Watches in 2016

Flash Flood Watch 2, NWS Corpus Christi, TX

April 12, 201611 counties in Texas

NWS Corpus Christi, TX issued this flash flood watch at Apr 12, 2016, 3:29 PM CDT for 11 counties in Texas. It took effect at Apr 13, 2016, 2:46 AM CDT. It was in force for 115 min.

The area

The counties it named.

The facts

Issued
Apr 12, 2016, 3:29 PM CDT (20:29 UTC)
In effect from
Apr 13, 2016, 2:46 AM CDT
Expired
Apr 13, 2016, 4:41 AM CDT
In force
115 min
Issued by
NWS Corpus Christi, TX
Flood severity
None

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1793 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-2.1

Open this sounding in Storm Lab

The text

As transmitted.

162 
WGUS64 KCRP 122029
FFACRP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
329 PM CDT TUE APR 12 2016

...HEAVY RAINFALL WITH FLASH FLOODING POSSIBLE BY EARLY WEDNESDAY
MORNING...

.A WEAK FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS SOUTH TEXAS
TONIGHT. THE COMBINATION OF THE WEAK STALLED BOUNDARY...ABUNDANT
MOISTURE...AND AN UPPER LEVEL DISTURBANCE IS EXPECTED TO PRODUCE
HEAVY RAINFALL ACROSS PORTIONS OF SOUTH TEXAS BEGINNING LATE
TONIGHT AND CONTINUING INTO WEDNESDAY MORNING. THE HIGHEST
RAINFALL AMOUNTS WITH THE POTENTIAL FOR FLASH FLOODING ARE
EXPECTED TO BE GENERALLY ALONG AND EAST OF HIGHWAY 281. TOTAL
RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH
ISOLATED AMOUNTS UP TO 5 INCHES POSSIBLE. THE HEAVY RAINFALL
POTENTIAL IS EXPECTED TO DECREASE WEDNESDAY AFTERNOON AS THE UPPER
DISTURBANCE EXITS THE REGION.

TXZ231>234-241>247-130500-
/O.NEW.KCRP.FF.A.0002.160413T1000Z-160413T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
329 PM CDT TUE APR 12 2016

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH TEXAS...INCLUDING THE 
  FOLLOWING AREAS...ARANSAS...BEE...CALHOUN...GOLIAD...JIM 
  WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO 
  AND VICTORIA. 

* FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON

* EXCESSIVE RAINFALL DUE TO A STALLED BOUNDARY...UPPER DISTURBANCE AND
  ABUNDANT MOISTURE. STORMS HAVE THE POTENTIAL TO MOVE OVER THE
  SAME AREA.

* RAINFALL AMOUNTS EXPECTED TO AVERAGE BETWEEN 1 AND 3
  INCHES...WITH LOCALLY HIGHER AMOUNTS OF AROUND 5 INCHES.

* HEAVY RAIN MAY LEAD TO FLASH FLOODING OF ROADS...LOW LYING
  AREAS...CREEKS...AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TE
3 follow-up statements
741 
WGUS64 KCRP 130338
FFACRP

FLOOD WATCH
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1038 PM CDT TUE APR 12 2016

...HEAVY RAINFALL WITH FLASH FLOODING POSSIBLE BY EARLY WEDNESDAY
MORNING...

.A WEAK FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS SOUTH TEXAS
OVERNIGHT. THE COMBINATION OF THE WEAK STALLED BOUNDARY...
ABUNDANT MOISTURE...AND AN UPPER LEVEL DISTURBANCE IS EXPECTED TO
PRODUCE HEAVY RAINFALL ACROSS PORTIONS OF SOUTH TEXAS BEGINNING
AFTER MIDNIGHT AND CONTINUING INTO WEDNESDAY MORNING. THE HIGHEST
RAINFALL AMOUNTS WITH THE POTENTIAL FOR FLASH FLOODING ARE
EXPECTED TO BE GENERALLY ALONG AND EAST OF HIGHWAY 281. TOTAL
RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH
ISOLATED AMOUNTS UP TO 5 INCHES POSSIBLE. THE HEAVY RAINFALL
POTENTIAL IS EXPECTED TO DECREASE WEDNESDAY AFTERNOON AS THE UPPER
DISTURBANCE EXITS THE REGION.

TXZ231>234-241>247-131300-
/O.CON.KCRP.FF.A.0002.160413T1000Z-160413T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
1038 PM CDT TUE APR 12 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 5 AM CDT WEDNESDAY
THROUGH WEDNESDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS... 
  ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LIVE 
  OAK...NUECES...REFUGIO...SAN PATRICIO AND VICTORIA. 

* FROM 5 AM CDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON

* EXCESSIVE RAINFALL DUE TO A STALLED BOUNDARY...UPPER 
  DISTURBANCE AND ABUNDANT MOISTURE. STORMS HAVE THE POTENTIAL 
  TO MOVE OVER THE SAME AREA. 

* RAINFALL AMOUNTS EXPECTED TO AVERAGE BETWEEN 1 AND 3 INCHES... 
  WITH LOCALLY HIGHER AMOUNTS OF AROUND 5 INCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

GW
198 
WGUS64 KCRP 130746 AAA
FFACRP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
246 AM CDT WED APR 13 2016

...HEAVY RAINFALL POSSIBLE EARLY THIS MORNING...

.A WEAK FRONTAL BOUNDARY CONTINUES TO PUSH SOUTH INTO THE REGION
EARLY THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE
TO DEVELOP ACROSS THE VICTORIA CROSSROADS WITH ADDITIONAL
DEVELOPMENT EXPECTED SOUTHWARD ACROSS THE COASTAL COUNTIES THROUGH
THE REMAINDER OF THE NIGHT. ISOLATED FLASH FLOODING WILL BE
POSSIBLE THROUGH MID MORNING ACROSS SOUTH TEXAS.

TXZ231-241-130900-
/O.CAN.KCRP.FF.A.0002.160413T1000Z-160413T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK-JIM WELLS-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...ALICE...
ORANGE GROVE
246 AM CDT WED APR 13 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH TEXAS HAS BEEN
CANCELLED FOR LIVE OAK AND JIM WELLS COUNTIES. THE THREAT FOR
FLASH FLOODING IS EXPECTED TO REMAIN TO THE EAST OF THESE
COUNTIES. 

$$

TXZ232>234-242>247-131500-
/O.EXT.KCRP.FF.A.0002.160413T0746Z-160413T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...
KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA
246 AM CDT WED APR 13 2016

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS... 
  ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES... 
  REFUGIO...SAN PATRICIO AND VICTORIA. 

* UNTIL 10 AM CDT THIS MORNING

* EXCESSIVE RAINFALL DUE TO SLOW MOVING THUNDERSTORMS.

* RAINFALL AMOUNTS EXPECTED TO AVERAGE BETWEEN 1 AND 3 INCHES
  EARLY THIS MORNING. ISOLATED FLASH FLOODING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HART
370 
WGUS64 KCRP 130941
FFACRP

FLOOD WATCH
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 AM CDT WED APR 13 2016

TXZ232>234-242>247-131045-
/O.CAN.KCRP.FF.A.0002.000000T0000Z-160413T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...
KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA
441 AM CDT WED APR 13 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH TEXAS HAS BEEN
CANCELLED. WIDESPREAD HEAVY RAINFALL IS NO LONGER ANTICIPATED
ACROSS SOUTH TEXAS. THUS...THE FLASH FLOOD WATCH HAS BEEN
CANCELLED. HOWEVER...ISOLATED AND MINOR NUISANCE FLOODING WILL BE
POSSIBLE UNDER THE HEAVIEST SHOWERS THIS MORNING.

$$

HART

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 12, 12:49 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 12, 12:49 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1249 PM CDT TUE APR 12 2016

.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 18Z TAFS.

&&

.AVIATION...LIMITED IMPROVEMENT IS EXPECTED THROUGH THE
AFTERNOON...BUT GENERALLY EXPECTING MVFR CONDITIONS TO CONTINUE.
CONDITIONS THEN DETERIORATE ONCE AGAIN THROUGH THE EVENING WITH
IFR/LIFR CONDITIONS REDVLPG DUE TO BOTH CIGS AND VSBYS. ISOLD/SCT SHRA
ACTIVITY IS EXPECTED THROUGH THIS AFTERNOON WITH AN ISOLD TSRA OR
TWO. TSRA ACTIVITY IS EXPECTED TO INCREASE LATE THIS EVENING
ACROSS THE W AND SPREAD E OVERNIGHT INTO EARLY WED MORNING WITH
WIDESPREAD SHRA/TSRA ACROSS MUCH OF S TX WED MORNING. PRECIP IS
EXPECTED TO DIMINISH W TO E BY LATE WED MORNING INTO WED
AFTERNOON. A FEW STORMS COULD BE STRONG TO POSSIBLY SVR TONIGHT BUT
CHCS OF SVR ARE LOW AND WILL NOT GO SVR IN THE TAFS AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 1014 AM CDT TUE APR 12 2016/

DISCUSSION...UPDATED FORECAST TO KEEP MENTION OF FOG IN THROUGH
LATE MORNING ACROSS THE LAND AND THROUGH THE AFTERNOON OVER THE
MARINE ZONES. AM EXPECTING VISIBILITIES TO GENERALLY RANGE FROM 2
TO 4 NM OVER THE MARINE ZONES...HOWEVER A FEW SITES ARE REPORTING
1/4 TO 1 NM...THUS ISSUED A MARINE WEATHER STATEMENT TO ADDRESS
OCCASIONALLY LOWER VISIBILITIES.

PREV DISCUSSION... /ISSUED 918 AM CDT TUE APR 12 2016/

DISCUSSION...SHOWERS ARE ON THE INCREASE ACROSS THE NE CWA THIS
MORNING AS A WEAK BDRY PUSHES S. A FEW LIGHTNING STRIKES HAVE
OCCURRED. THE BDRY IS EXPECTED TO STALL ACROSS THE CWA AND BECOME
DIFFUSE/ILL-DEFINED THROUGH THE AFTERNOON...BUT WILL STILL PROVIDE
LOW LEVEL CONVERGENCE/FOCUS FOR PRECIP. THE STORMS PREDICTION
CENTER HAS A SLIGHT RISK OF SVR ACROSS THE W CWA AND A MARGINAL
RISK ACROSS MUCH OF THE REMAINDER OF THE CWA. THE BEST CHC OF ANY
STRONG/SVR CONVECTION IS EXPECTED TO BE LATER THIS AFTERNOON OR
EVENING...DVLPG OVER MEX AND W TX AND MVG E POSSIBLY ACROSS THE
RIO GRANDE PLAINS. CURRENT FCST LOOKS ON TRACK WITH THE
HIGHER/LIKELY POPS AFTER 00Z. FCSTD WINDS AND TEMPS LOOK
REASONABLE AS WELL. NO MAJOR CHANGES TO THE FCST AT THIS
TIME...BUT WILL FINE TUNE TONIGHTS FCST WITH THE AFTERNOON
PACKAGE.

PREV DISCUSSION... /ISSUED 643 AM CDT TUE APR 12 2016/

DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

AVIATION...
IFR/LIFR CEILINGS AND MVFR VISIBILITIES EARLY THIS MORNING WL
TRANSITION TO PREDOMINATE MVFR BY MID/LATE MORNING. CONTINUE TO
ANTICIPATE A MIXUTRE OF VFR/MVFR DRG THE AFTN ALONG WITH
ISOLD/SCT SHOWERS AND THUNDERSTORMS AS A FRONTAL BOUNDARY STALLS
ACROSS SOUTH TEXAS. SEVERE THUNDERSTORMS MAY OCCUR GENERALLY WEST
OF U.S. 281 MAINLY DRG THE 00-04Z WEDNESDAY PERIOD. THE COVERAGE
OF SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE DRG THE
06-12Z WEDNESDAY PERIOD. LOCALLY HEAVY RAINFALL MAY OCCUR
GENERALLY ALONG U.S. HIGHWAY 77 09-12Z WEDNESDAY DUE TO THE
ANTICIPATED LOCATION OF A QUASI- STATIONARY FRONTAL BOUNDARY.

PREV DISCUSSION... /ISSUED 434 AM CDT TUE APR 12 2016/

SHORT TERM (TODAY THROUGH WEDNESDAY)...THE DETERMINISTIC GFS
PREDICTS UPPER JET DYNAMICS AFFECTING THE CWA/MSA DRG THE PERIOD.
THE NAM DETERMINISTIC PREDICT PWAT VALUES WELL ABOVE NORMAL DRG
THE PERIOD. MSAS ANALYSES DEPICT A COLD FRONT APPROACHING THE CWA
FROM THE NORTH. THIS BOUNDARY IS EXPECTED TO STALL OVER THE
CWA/MSA TODAY PER NAM/GFS/ECMWF DETERMINISTIC OUTPUT. THE
COMBINATION OF SURFACE/UPPER FORCING AND MSTR/INSTABILITY WL
CONTRIBUTE TO SCT CONVECTION OVER THE CWA TODAY. SPC ISSUED A
SLIGHT RISK FOR THE EXTREME WRN CWA FOR TNGT BASED ON THE RISK
THAT SEVERE CONVECION WL DEVELOP IN NRN MEXICO...IN ADVANCE OF AN
UPPER LOW...AND PROPAGATE INTO THE CWA. EXPECT THE COMBINATION
UPPER DYNAIMCS (500MB LOW/250MB JET) TO CONTRIBUTE TO ADDITIONAL
CONVECTION OVERNIGHT/WEDNESDAY. THE FOREGOING BNDRY/COPIOUS
MSTR...AND A NAM MSTR PROFILE CONDUCIVE TO EFFICIENT RAINFALL
PRODUCTION...MAY CONTRIBUTE TO A HEAVY RAIN EVENT OVER THE ERN CWA
WEDNESDAY. YET...OWING TO THE HIGH FLASH FLOOD GUIDANCE/
UNCERTAINTY REGARDING PSN OF THE FRONT EARLY WEDNESDAY/VERTICAL
SHEAR...WL NOT ISSUE AN FFA.

LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...WEDNESDAY NIGHT UPPER
TROUGH WILL BE MOVING EAST OF THE REGION...AND LAST OF CONVECTION
WILL BE MOVING OFFSHORE AND AWAY FROM SOUTH TEXAS.  THURSDAY AND
FRIDAY WILL BE DRY WITH WEAK RIDING DEVELOPING ALOFT. PWAT VALUES
WILL FALL BELOW 1 INCH ACROSS MOST LOCATIONS ON THURSDAY.
HOWEVER...NEXT LONGWAVE TROUGH/CLOSED LOW WILL DIG INTO THE SW CONUS
THURSDAY AND FRIDAY. POTENT UPPER LOW WILL MOVE OVER THE FOUR
CORNERS REGION BY SATURDAY. MOISTURE INCREASES ACROSS THE REGION
ONCE AGAIN FRIDAY INTO THE WEEKEND WITH STRENGTHENING ONSHORE FLOW.
SEEING SOME DIFFERENCES WITH PLACEMENT AND PROGRESSION OF THIS NEXT
SYSTEM...BUT MODELS ARE FAIRLY CONSISTENT IN KEEPING THIS LOW
CENTERED TO THE NORTHWEST OF THE REGION OVER THE WEEKEND BEFORE
PROGRESSING EASTWARD EARLY NEXT WEEK. KEPT WITH GENERALLY WIDESPREAD
HIGHER CHANCE POPS FROM MULTIPLE ROUNDS OF CONVECTION OVER THE
WEEKEND AND EARLY NEXT WEEK (WILL SEE BETTER TIMING AS EVENT DRAWS
CLOSER).

TIGHTENING PRESSURE GRADIENT FROM A SURFACE LOW OVER
NORTHCENTRAL/NORTHEAST MEXICO WILL STRENGTHEN ONSHORE FLOW OVER THE
WEEKEND.  BUILDING SEAS AND STRONG ONSHORE FLOW OVER THE GULF WATERS
MAY ELICIT SMALL CRAFT ADVISORIES DURING THIS TIME.

A GRADUAL WARMING TREND DEVELOPS AND BRINGS TEMPERATURES TO ABOVE
NORMAL VALUES THROUGH THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    78  69  78  65  80  /  30  60  60  10  10
VICTORIA          78  66  75  60  79  /  30  60  70  10  10
LAREDO            83  69  82  65  86  /  30  60  40  10  10
ALICE             81  69  79  64  83  /  30  60  60  10  10
ROCKPORT          75  69  75  65  77  /  30  60  70  20  10
COTULLA           80  65  79  61  84  /  30  60  40  10  10
KINGSVILLE        81  70  79  65  82  /  30  60  60  10  10
NAVY CORPUS       75  70  75  67  76  /  30  60  60  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TE/81...AVIATION
Hazardous weather outlook, Apr 12, 5:54 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
554 AM CDT TUE APR 12 2016

GMZ230-235-250-255-270-275-TXZ229>234-239>247-131100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
554 AM CDT TUE APR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS EXPECTED TODAY. SCATTERED TO NUMEROUS
THUNDERSTORMS TONIGHT AND WEDNESDAY.

SOME STORMS THIS EVENING AND TONIGHT MAY BECOME SEVERE OVER THE
WESTERN RIO GRANDE PLAINS. THE PRIMARY SEVERE WEATHER THREAT WILL
BE LARGE HAIL AND DAMAGING STRAIGHT-LINE WIND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY. SEVERAL
ROUNDS OF SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND
INTO EARLY NEXT WEEK.  STRENGTHENING ONSHORE FLOW AND BUILDING SEAS
MAY ELICIT SMALL CRAFT ADVISORIES OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

87/84

Nearby

Flash Flood Watches in Texas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.